Extremes of weighted Brownian bridges in increasing dimension

Johannes Moritz Jirak

Research output: Contribution to journalArticle

LanguageEnglish
Pages491-509
JournalExtremes
Volume15
DOIs
StatusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Extremes of weighted Brownian bridges in increasing dimension. / Jirak, Johannes Moritz.

In: Extremes, Vol. 15, 2012, p. 491-509.

Research output: Contribution to journalArticle

Jirak, Johannes Moritz. / Extremes of weighted Brownian bridges in increasing dimension. In: Extremes. 2012 ; Vol. 15. pp. 491-509
@article{4a770767c4e44321b4be6cd35d6518de,
title = "Extremes of weighted Brownian bridges in increasing dimension",
author = "Jirak, {Johannes Moritz}",
year = "2012",
doi = "10.007/s10687-012-0147-0",
language = "English",
volume = "15",
pages = "491--509",
journal = "Extremes",
issn = "1386-1999",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Extremes of weighted Brownian bridges in increasing dimension

AU - Jirak,Johannes Moritz

PY - 2012

Y1 - 2012

UR - http://www.springer.com/statistics/journal/10687

UR - https://springerlink3.metapress.com/content/p26m62432u777l5n/

U2 - 10.007/s10687-012-0147-0

DO - 10.007/s10687-012-0147-0

M3 - Article

VL - 15

SP - 491

EP - 509

JO - Extremes

T2 - Extremes

JF - Extremes

SN - 1386-1999

ER -